# SDR 95FDEA01187

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR SECT FUEL TANK BLKHD STA 1156 HAS INTERGRANULAR CORROSION AT VERTICAL STIFFENER O/B OF OPENING PNL143CZ, FWD FACE, LWR AREA.  REMOVED CORROSION FROM AFFECTED AREA IAW DC10 SRM 51-21-01.  THICKNESS LIMIT CK'D OK.  ALONDINED AND PAINTED AFFECTED AREA IAW DC10 SRM 51-21-01.
